# SDR M8XA9700019

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: AC69965W
- Condition: Defective
- Location: Emer Brake Syst
- Part time: 54,697 hours
- Component: AC69965W
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: J

## Discrepancy

EN ROUTE, THE FLIGHT CREW REPORTED A PROBLEM WITH THE EMERGENCY/ PARKING BRAKE ACCUMULATOR PRESSURE INDICATION.  THIS IS A REPEAT OF SAME PROBLEM EXPERIENCED EARLIER IN THE DAY.  REPLACEMENT OF THE PRESSURE SWITCH DID NOT CORRECT THE PREVIOUS DISCREPANCY.  THE FLIGHT CREW WAS INSTRUCTED TO DIVERT TO COS WHERE COMPANY PERSONNEL WAS AVAILABLE TO INSPECT THE AIRCRAFT. COS MX REPLACED THE EMERGENCY BRAKE VALVE IAW AMM 32-43-02.  OPERATIONAL CHECK WAS SATISFACTORY.
